MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH ENDOVIVE¿ SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC - MARLBOROUGH ENDOVIVE¿ SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00566490
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) placement procedure.The procedure date is unknown.According to the complainant, during the procedure in (b)(6) 2018, when the physician attempted to place the peg tube, the peg tube detached at the transition zone between the hard and soft plastic.The procedure was completed with a new endovive safety peg kit push method.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
ENDOVIVE¿ SAFETY PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7460782
Report Number3005099803-2018-01354
Device Sequence Number1121430
Product Code KNT
UDI-Device Identifier08714729748410
UDI-Public08714729748410
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00566490
Device Catalogue Number6649
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1